RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 4, Pages 554–561 (Mi zvmmf1032)  

This article is cited in 1 scientific paper (total in 1 paper)

On singularities of solutions of singularly perturbed boundary value problems when the roots of a degenerate equation merge

A. B. Vasil'eva

M. V. Lomonosov Moscow State University, Faculty of Physics

Full text: PDF file (976 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:4, 529–536

Bibliographic databases:
UDC: 519.633.6
Received: 19.04.2002

Citation: A. B. Vasil'eva, “On singularities of solutions of singularly perturbed boundary value problems when the roots of a degenerate equation merge”, Zh. Vychisl. Mat. Mat. Fiz., 43:4 (2003), 554–561; Comput. Math. Math. Phys., 43:4 (2003), 529–536

Citation in format AMSBIB
\Bibitem{Vas03}
\by A.~B.~Vasil'eva
\paper On singularities of solutions of singularly perturbed boundary value problems when the roots of a degenerate equation merge
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 4
\pages 554--561
\mathnet{http://mi.mathnet.ru/zvmmf1032}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1993684}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 4
\pages 529--536


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1032
  • http://mi.mathnet.ru/eng/zvmmf/v43/i4/p554

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vasil'eva A.B., Pilyugin V.S., “Singularly perturbed boundary value problems with a power-law boundary layer”, Differ Equ, 45:3 (2009), 323–334  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:114
    Full text:62
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020